# SDR 2007UALA02163

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 41,196 hours, 30,036 cycles
- Engine: Ge CFM56*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE TEST OF CARGO DETECTION SYSTEM THE A & B FAIL LIGHTS ILLUMINATE FOR THE FWD CARGO PIT DETECTORS.   REPLACED FWD "B" AND FWD " A" SMOKE DETECTORS IN THE FWD PIT.
